IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1155 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed539    
    Printed29    
    Emailed0    
    PDF Downloaded39    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2019  |  Volume : 51  |  Issue : 6  |  Page : 413-415

Is there a place for angiotensin receptor-neprilysin inhibitors in the treatment of heart failure patients after heart transplantation?


1 Department of Cardiovascular Diseases, University Hospital “Sveti Duh”; University of Zagreb School of Medicine, Zagreb, Croatia
2 Department of Cardiovascular Diseases, University Hospital “Sveti Duh”, Zagreb, Croatia
3 Department of Cardiovascular Diseases, University Hospital “Sveti Duh”; Croatian Catholic University, Zagreb, Croatia

Correspondence Address:
Dr. Dario Gulin
Department of Cardiovascular Diseases, University Hospital “Sveti Duh”, Sveti Duh 64, 10000 Zagreb
Croatia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijp.IJP_562_18

Rights and Permissions

We present a case report of a heart failure patient after heart transplantation due to end-stage ischemic cardiomyopathy with significant clinical and echocardiographic improvement 3 months after the introduction of sacubitril/valsartan, an angiotensin receptor-neprilysin inhibitor. This new class of drugs is proved to be beneficial in heart failure patients, especially with reduced ejection fraction (HFrEF), but they have not yet been used in heart failure patients after heart transplantation. We believe that the increase of left ventricular systolic function, improvement of global longitudinal strain, and reduction of pulmonary hypertension with consequent clinical recovery in our patient may have been caused by sacubitril/valsartan.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow